On stolarsky and related means

Jakšetić, Julije and Pečarić, Josip and Rehman, Atiq Ur (2010) On stolarsky and related means. = On stolarsky and related means. Mathematical Inequalities and Applications, 13 (4). pp. 899-909. ISSN 1331-4343. . .

[img]
Preview
Text
Dummy article.pdf - Draft Version Jezik dokumenta:English

Download (79kB) | Preview
Official URL: http://www.scopus.com/inward/record.url?eid=2-s2.0...

Abstract (Croatian)

We give a simple proof of the Stolarsky means inequality as well as some related inequalities for similar means of Stolarsky type.

Abstract

We give a simple proof of the Stolarsky means inequality as well as some related inequalities for similar means of Stolarsky type.

Item Type: Article (UNSPECIFIED)
Keywords (Croatian): Convex function; Log-convex function; Stolarsky means
Subjects: NATURAL SCIENCES > Mathematics
TECHNICAL SCIENCE
Divisions: 1500 Chair of Mathematics
Indexed in Web of Science: Yes
Indexed in Current Contents: No
Citations JCR: 6 (14.4.2015.)
Citations SCOPUS: 6 (14.4.2015.)
Date Deposited: 14 Apr 2015 12:54
Last Modified: 23 May 2017 07:07
URI: http://repozitorij.fsb.hr/id/eprint/3655

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

Nema podataka za dohvacanje citata